Second-order elliptic integro-differential equations: viscosity solutions' theory revisited
By Guy Barles, C. Imbert. 2007
426 citations recorded by the source corpus.
The aim of this work is to revisit viscosity solutions' theory for second-order elliptic integro- differential equations and to provide a general framework which takes into account solutions with arbitrary growth at infinity. Our main contribution is a new Jensen-Ishii's Lemma for integro-differential equations, which is stated for solutions with no restriction on their growth at infinity. The proof of this result, which is of course a key ingredient to prove comparison principles, relies on a new definition of viscosity solution for integro-differential equation (equivalent to the two classical ones) which combines the approach with test- functions and sub-superjets.
Subfields: Applied Mathematics, Computational Theory and Mathematics, Modeling and Simulation
View Paper: https://www.semanticscholar.org/paper/69f557971e13c71a3294a39d423ca4bfa7b3f347
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
- Enrico Valdinoci
- Xavier Ros-Oton
- Serena Dipierro
- Russell W. Schwab
- Luis Silvestre
- C. Imbert
- Juan Luis V'azquez
- M. Kassmann
In Computational Theory and Mathematics
- Enrico Valdinoci
- Xavier Ros-Oton
- Russell W. Schwab
- Serena Dipierro
- Luis Silvestre
- C. Imbert
- Luis Caffarelli
- M. Kassmann
In Modeling and Simulation
- Enrico Valdinoci
- Xavier Ros-Oton
- Luis Silvestre
- Russell W. Schwab
- Serena Dipierro
- Adina Ciomaga
- Guy Barles
- Luis Caffarelli
Citations in the corpus
- Regularity theory for fully nonlinear integro‐differential equations (2007, methodology): “In this paper we will only consider continuous right-hand sides f .”
- Existence and uniqueness of viscosity solutions for QVI associated with impulse control of jump-diffusions (2009, methodology): “Following [7] we give here a nonlocal theorem which should replace the “maximum principle”.”
- On the Dirichlet Problem for Second-Order Elliptic Integro-Differential Equations (2008, methodology): “[9,14] for local equations and [19,1,4,5,13] for non-local ones) together with the comparison result of [4] provides the existence of a solution u for this integro-differential equation such that |u| ≤M.”
- Generalized Dynkin games and doubly reflected BSDEs with jumps (2013, neutral): “We can thus apply a generalized Jensen-Ishii’s lemma 5 (see [3]), which leads to the desired result, by using the same arguments as in [12] (see Theorem 4.1, last case).”
- Nonlocal Curvature Flows (2014, background): “See also [3,5], and [6] for other somewhat similar nonlocal evolutions, related to dislocation dynamics.”
- Aleksandrov–Bakelman–Pucci Type Estimates for Integro-Differential Equations (2010, methodology): “Schwab in [2], and the comparison theory for these equations was recently improved and re-presented in [5], with the Dirichlet problem being considered in [3].”
- A Brezis-Nirenberg type result for mixed local and nonlocal operators (2022, positive): “The contemporary investigation has specifically focused on several problems in the existence and regularity theory (see [1,4,5,8,11,12,16–18, The stirring motivation for the problems presented in this paper comes from the study of nonlinear problems with critical exponents, as the ones suggested by…”
- Mixed local and nonlocal elliptic operators: regularity and maximum principles (2020, background): “The mathematical study of operators with different order is not new in itself, and indeed the literature already presents results concerning, among the others, the theory of viscosity solutions (see [37, 38, 6, 11, 21, 4, 5]), the Aubry-Mather theory for sums of different fractional Laplacians (see ”
- Regularity for parabolic integro-differential equations with very irregular kernels (2014, methodology): “Let α ∈ [1, 2) and suppose r ∈ (0, 1) is given.”
- Feynman-Kac representation for Hamilton-Jacobi-Bellman IPDE (2012, result): “We also mention recent results on comparison principles for IPDE in [3] and references therein.”
- A class of integral equations and approximation of p-Laplace equations (2010, methodology): “We refer the reader to [1,2] and the references therein for some applications of nonlocal diffusion equations like (1.1), (1.4), or (1.4) with MN in place of MD. For the viscosity solutions approach to integro-differential equations with singular kernels, we refer to the article [ 4 ].”
- On the differentiability of the solution to the Hamilton–Jacobi equation with critical fractional diffusion (2009, background): “This definition is the straight forward adaptation of the corresponding definitions in [1] and [3] for elliptic problems.”
- Regularity for solutions of nonlocal, nonsymmetric equations (2012, background): “Viscosity solutions provide the right framework to study fully nonlinear equations, as seen in the local case in [3], and also in the nonlocal case in [1].”
- C 1, α Interior Regularity for Nonlinear Nonlocal Elliptic Equations with Rough Kernels (2013, background): “For nonlocal equations, a comparison principle was proved in [5] for translation-invariant equations, and in [1] for some classes of nonlocal operators sufficiently regular in x.”
- Lipschitz regularity of solutions for mixed integro-differential equations (2011, methodology): “Thoughout this paper, we use the definition involving sub and super-jets, which was shown in [2] to be equivalent with Definition 1.”
- About the Pricing Equations in Finance (2011, background): “In the case of unbounded Levy measures however, Barles and Imbert [7] (see also Jakobsen and Karlsen [63]) recently established that this Lemma (and thus the related uniqueness proofs in Barles et al.”
- Well-posedness of Hamilton–Jacobi equations with Caputo’s time fractional derivative (2016, result): “See also [5], [2] and references therein.”